Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling nausea after taking macox plus. Low hemoglobin levels. Advice?

hii sir my mother is not feeling well because she is taking ATT tablets for the past 4 months, she is taking only macox plus 450 mg .everyday she is complaining that she is having motions and nausea ,why it is happening everyday what is the reason and she her Hemoglobin percentage is 8.7 %. can you please adivice me on this
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Hi rajeevreddy24
Thanks for coming at HCM
Macox plus contains rifampicin 450 mg and isiniazide 300 mg.
One important side effect of this drug is gastritis which may manifest as nausea, vomiting, loss of appetite.
The other possibility can be jaundice/hepatitis due to you must go for liver function test of your mother and if SGPT/SGOT is raised more than 3 times the normal drug has to be stopped for a few days till the repeat test is normal and then re-started....

consult your doctor for the same...

best wishes
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor